Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'codeine'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 2 results

  1. Last 4 months since I started new job, I have used codeine every 2 days at dosage 320-500mg. At first these doses gave me great buzz, relaxation and euphoaria (thought short lived), but now these doses just make me "normal". I've tried to reduce dosage,but without sucess. Withdrawal sets in after 24h after last dose. I can stand physical simptoms (day 2-3 being the worst) , but cannot stand psychological simtoms - cravings,depression,anxiety. Which leads to relapse and so on. Maybe there are peoples who are ex users and can share their own sucess story.
  2. Hi so I hurt my back (probably weightlifting) quite a while ago (3 months.. 6 months? idk) I went to a physiotherapist and he said he thought it might be a herniated disc. Later I saw a GP who thought it was just a muscle strain. He prescribed Mobic, which is an NSAID and ordered an Xray. The Xray didn't show anything. The Mobic seems to help some, but not much. I'm not sure where to go from here. I'm extremely scared that this will become chronic pain. I've got a new GP recently but have been working with him on another issue. Should I make an appointment with him especially to discuss this? Or go back to the physiotherapist? I don't really know what to do. Also, since I hurt my back I've been using OTC paracetamol/APAP 500mg+ Codeine 15mg tablets most of the time. When the pain's bad, it's all that makes it tolerable. I take two tablets, four times a day when I'm using it. I ran out recently and as well as the pain coming back, which is expected, I just didn't feel "right". My nerves felt really jangled and I felt kind of trapped. The world was harsher and more abrasive. I fear I might be getting addicted to the codeine. I haven't had any physical w/d sx, so I think it's more that I've become accustomed to the doped up feeling. I don't think I'd have any trouble kicking the codeine, if it wasn't for the pain. I can bear these psychological w/d sx for a while, but after a few days with the pain I just can't take it and go buy more. So I don't know what to do about that either. Is it possible to get addicted to codeine even if you follow the directions on the box? Is it possible that codeine is worsening or prolonging the pain, in a way similar to how benzos can worsen or prolong anxiety (sometimes)? Thanks.
×
×
  • Create New...